# SDR AALA20180122005

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 56,174 hours, 22,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY LENS AT SEAT 14DEF AT LOWER FORWARD CORNER OVER WING EXIT DOOR BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-04.
